On a stability of Pexiderized exponential equation
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 295-301
https://doi.org/10.4134/BKMS.2009.46.2.295
Printed March 1, 2009
Jaeyoung Chung
Kunsan National University
Abstract : We prove the Hyers-Ulam stability of a Pexiderized exponential equation of mappings $f, g, h:G\times S\rightarrow\mathbb{C}$, where $G$ is an abelian group and $S$ is a commutative semigroup which is divisible by $2$. As an application we obtain a stability theorem for Pexiderized exponential equation in Schwartz distributions.
Keywords : distribution, Sato hyperfunction, Fourier hyperfunction, Pexiderized exponential equation, heat kernel, stability
MSC numbers : 39B82, 46F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd